# SDR DALA1256420174

- Difficulty date: December 4, 2012
- Submitted: December 11, 2012
- Operation: Air carrier
- Aircraft: N174DN
- Make and model: Boeing 767332
- Aircraft serial: 24802
- Aircraft time: 102,193 hours, 14,878 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 146T52174
- Condition: Corroded
- Location: Bs 1208.45-1428
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 1208.45-1428 RBL 88 SEAT TRACK FOUND CORRODED.  REPAIRED IAW ERA 507557-14V REV ORIG.
